# SDR DALA2023052304123

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CORROSION ON AFT CARGO LH SIDE PLATE AT LBL 23 STA 1460 TO STA 1530, LBL 18 STA 1520-13 TO STA 1520. CORRECTIVE ACTION: SUMMARY NRC 00264: AFT CARGO LH SIDE PLATE AT LBL 23 STA 1460 TO STA 1530, LBL 18 STA 1520-13 TO STA 1520 WAS REPLACED PER B757-200 SRM. (2777826)
